Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
­ˇ˝˝ŕŔÚ | english

2008 year

Various versions of the Riemann--Hilbert problem for linear differential equations, Russian Math. Surveys, 2008, V. 63(4), P. 603-639.

Go to publication Download (630.6 KB)

Authors: Gontsov R., Poberezhnyi V.


  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2021
About  |  Contacts  |  The old version of this site